search results for: "Zhou Zhang"
1~20 of 2262 total. Next
  1. Scalar Curvature Bound for Kähler-Ricci Flows over Minimal Manifolds of General Type
    Zhou Zhang, 2008.01.21
    arXiv:0801.3248v1 http://arxiv.org/abs/0801.3248v1 [math.DG, pdf: http://arxiv.org/pdf/0801.3248v1 A short note]
  2. A Modified Kähler-Ricci Flow
    Zhou Zhang, 2008.01.22
    arXiv:0801.3473v1 http://arxiv.org/abs/0801.3473v1 [math.DG, pdf: http://arxiv.org/pdf/0801.3473v1 18 pages]
  3. Ricci Lower Bound for Kähler-Ricci Flow
    Zhou Zhang, 2011.10.27
    arXiv:1110.5954v1 http://arxiv.org/abs/1110.5954v1 [math.DG, pdf: http://arxiv.org/pdf/1110.5954v1 8 pages, tex file]
  4. Controlled Quantum Teleportaion
    arXiv:quant-ph/0006030v1 http://arxiv.org/abs/quant-ph/0006030v1 [quant-ph, pdf: http://arxiv.org/pdf/quant-ph/0006030v1 3 pages,LaTex]
  5. Kähler-Ricci Flow with Degenerate Initial Class
    Zhou Zhang, 2009.09.29
    arXiv:0909.5446v1 http://arxiv.org/abs/0909.5446v1 [math.DG, pdf: http://arxiv.org/pdf/0909.5446v1 tex file]
  6. Scalar Curvature Behavior for Finite Time Singularity of Kähler-Ricci Flow
    Zhou Zhang, 2009.01.11
    arXiv:0901.1474v1 http://arxiv.org/abs/0901.1474v1 [math.DG, pdf: http://arxiv.org/pdf/0901.1474v1 Tex file for a short note]
  7. On Degenerated Monge-Ampere Equations over Closed Kähler Manifolds
    Zhou Zhang, 2006.03.19
    arXiv:math/0603465v2 http://arxiv.org/abs/math/0603465v2 [math.DG, pdf: http://arxiv.org/pdf/math/0603465v2 15 pages]
  8. A moderate deviation principle for 2D stochastic primitive equations
    Rangrang Zhang, Guoli Zhou, 2017.07.07
    arXiv:1707.02122v1 http://arxiv.org/abs/1707.02122v1 [math.PR, pdf: http://arxiv.org/pdf/1707.02122v1 ]
  9. On k-hypertournament losing scores
    arXiv:1003.1319v2 http://arxiv.org/abs/1003.1319v2 [cs.DM, pdf: http://arxiv.org/pdf/1003.1319v2 ] Acta Univ. Sapientiae, Informatica 2,1 (2010) 5-9
  10. The Representation of Line Dirac Delta Function Along a Space Curve
    Zhou Zhang, Xiaoming Zheng, 2012.09.12
    arXiv:1209.3221v2 http://arxiv.org/abs/1209.3221v2 [math.MG, pdf: http://arxiv.org/pdf/1209.3221v2 An improved version, 11 pages, 3 figures]
  11. Convergence Results for Two Kahler-Ricci Flows
    Zhou Zhang, 2013.11.09
    arXiv:1311.2161v2 http://arxiv.org/abs/1311.2161v2 [math.DG, pdf: http://arxiv.org/pdf/1311.2161v2 9 pages]
  12. Globally Existing Kähler-Ricci Flows
    Zhou Zhang, 2014.08.26
    arXiv:1408.6200v2 http://arxiv.org/abs/1408.6200v2 [math.DG, pdf: http://arxiv.org/pdf/1408.6200v2 10 pages, an extended and generalized version]
  13. Bethe ansatz equations for Bariev's correlated electron chain with boundaries
    arXiv:cond-mat/9708003v1 http://arxiv.org/abs/cond-mat/9708003v1 [cond-mat.str-el, pdf: http://arxiv.org/pdf/cond-mat/9708003v1 3 pages, RevTex]
  14. On the weak Kähler-Ricci flow
    X. X. Chen, G. Tian, Z. Zhang, 2008.02.06
    arXiv:0802.0809v1 http://arxiv.org/abs/0802.0809v1 [math.DG, pdf: http://arxiv.org/pdf/0802.0809v1 18 pages, tex file]
  15. On the Convergence of a Modified Kaehler-Ricci flow
    Yuan Yuan, 2009.05.26
    arXiv:0905.4268v1 http://arxiv.org/abs/0905.4268v1 [math.DG, pdf: http://arxiv.org/pdf/0905.4268v1 ]
  16. Bipartite graphs with the maximum sum of squares of degrees
    arXiv:1109.4208v2 http://arxiv.org/abs/1109.4208v2 [math.CO, pdf: http://arxiv.org/pdf/1109.4208v2 ]
  17. Densities, isobaric thermal expansion coefficients and isothermal compressibilities of linear alkylbenzene
    arXiv:1408.0877v2 http://arxiv.org/abs/1408.0877v2 [physics.ins-det, pdf: http://arxiv.org/pdf/1408.0877v2 8 pages, 6 figures] Phys. Scr. 90 (2015) 055701 (6pp)
  18. Nonlocal Gate Of Quantum Network Via Cavity Quantum Electrodynamics
    arXiv:quant-ph/0501125v2 http://arxiv.org/abs/quant-ph/0501125v2 [quant-ph, pdf: http://arxiv.org/pdf/quant-ph/0501125v2 5 pages, 3 figures, 1 table]
  19. Unitary transformations can be identified locally
    arXiv:0705.1814v3 http://arxiv.org/abs/0705.1814v3 [quant-ph, pdf: http://arxiv.org/pdf/0705.1814v3 6 pages, 1 figure, errors modified]
  20. Global smooth solutions of MHD equations with large data
    Yurui Lin, Huali Zhang, Yi Zhou, 2015.12.02
    arXiv:1512.00646v2 http://arxiv.org/abs/1512.00646v2 [math.AP, pdf: http://arxiv.org/pdf/1512.00646v2 ] J. Differential Equations 261 (2016)
search results for: "Zhou Zhang"
1~20 of 2262 total. Next